# SDR F3LA2024050800064

- Difficulty date: May 1, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N343FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08580
- Aircraft time: 17,210 hours, 7,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORROSION ON LT AFT DOOR SILL BEAM NUT PLATE HOLE AT FRAME 68 IS BEYOND ADL WITH 100% MATERIAL LOSS WHICH  REQUIRES REPAIR AS PER A320 NEO SRM TASK 53-41-14-283-002 REV. 40.   PERFORMED REPAIR ON LH AFT DOOR SILL BEAM AS PER A320 NEO SRM 53-41-14-300-001 REV. 40. MX ACTION IS ACCEPTABLE.
